# SDR ASAA2023010241391

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 34,077 hours, 10,800 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 EGT WENT TO 911* IN THE YELLOW BAND AT 34000 FEET JUST BEFORE TOP OF DESCENT. ON DESCENT THRU 25000 FEET. THE EGT NORMALISED WITH THE #2 ENGINE AFTER WE REDUCED THE THRUST ON THE #1 ENGINE. THROUGHOUT DESCENT #1 EGT RAN ABOUT 30* TO 100* HOTTER THAN #2 ENGINE. ON SELECTION OF REVERSE THRUST ON LANDING #1 EGT WENT INTO THE RED ARC. GROUNDED - YES. #1 ENG BITE FAULTS ALL 4 T495 PROBES LEG 1. PROBES RESISTANCE OUT OF LIMITS, REPLACED ALL 4 T495 PROBES REF B737-900 AMM 77-21-01/401. ACCOMPLISHED T495 PROBE AND EGT SYSTEM TEST ELECTRICAL RESISTANCE TEST PASSED REF PARAG (1). REPLACED J9 AND J10 HARNESSES REF AMM 73-21-06 EEC BITE CHK GOOD. #1 ENG EGT TEMPS POST HARNESS CHANGE S1 14.87, S2 11.27, S3 11.40, S4 17.20. #1 ENG EXCEEDANCE BOX CLEARED.
